I know that anti-ds(antidepressants) are difficult to understand. I will tell you that the most serious side effects are directed more at adolescents taking them, not so much adults. I am not sure of your age but anti-ds are not "dangerous" in regards to adults. Of course they all have side effects but generally as an adult you are safe to take anti-ds.
As far as taking an anti-d and stopping it cold turkey, there are some drugs that will actually cause a "withdrawl" effect. Many docs will actually put you in the hospital to oversee and care for the result.
As far you stopping your meds because of a store closing early, why not find another store? I am sure the doc that ordered that med would not agree with you just stopping. You need to consult with him about not having this med. Although you have been taking your med for several months, you will not notice anything but the symptoms coming back that were there before.
You do need to address this with your doc.